MAUDE Adverse Event Report: ARTHREX, INC. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number C-LINE ENDOSCOPIC SOFT TISS REL INST
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/12/2025, it was reported by a sales representative via (b)(4) that an ar-8850 blade is exposed in the trocar before being deployed.No case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/12/2025, it was reported by a sales representative via (b)(4) that an ar-8850 blade is exposed in the trocar before being deployed.It was noticed once the scope is inserted into the ectr device, discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a supplier manufacturing issue; however, due to the device not being returned and no photos of the reported failure being provided, we are unable to confirm the reported event.

Brand Name
C-LINE ENDOSCOPIC SOFT TISS REL INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22903841
Report Number1220246-2025-03666
Device Sequence Number8001050
Product Code LXH
UDI-Device Identifier00888867048546
UDI-Public(01)00888867048546(11)250501(17)300430(10)5099159083
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-LINE ENDOSCOPIC SOFT TISS REL INST
Device Catalogue NumberAR-8850
Device Lot Number5099159083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown